# SDR UALA2012092805478

- Difficulty date: September 25, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,456 hours, 9,873 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TANK 1 FUEL QTY FLUX.  FOUND A3 CARD FOR CENTER WING SNGLE POINT SENSOR CONTROL GREEN LITE ON CARD FOR CHANNEL A ON AND CHANNEL B OUT.  ACCOMPLISHED FIM 28-44 TASK 802 FOR CARD Y5BA3 FAIL.  REMOVE REAR SPAR CONNECTOR X1011 FOR IN-TANK WIRING TROUBLESHOOTING.  CLEANED CLEANED & REASSEMBLED CONNECTOR X1011.  SINGLE POINT SYSTEM CHECK NOW TEST GOOD.  Y5B SENSOR CARD RETURNED TO ORIGINAL MR LOCATION.
